# SDR AALA20140717009

- Difficulty date: July 7, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 43,111 hours, 17,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Brace
- Part number: 143A006227
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING LOWER SURFACE CORRODED AT STATION 540.  ACCOMPLISHED REPAIR IAW EA B737-57-035707.
